advertisement
Question
Posted by: SKye | 2009/11/17

Nuisterate

Hi, I have been on Nuisterate for years. I have also been emotionally numb for most of those years, I spoke to my psychologist and told him about a 6 month period were I used the pill Jasmin and how I had could actually feel my emotions but they were overwhelming. He said maybe the nuisterate is messing with my hormones and could be in part a cause of being emotionally numb. Could this be a cause and what contraception could I get that would not have hormones in it. And why was I so emotional on the pill and not the injection, what is the difference? Thanks for your help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injectable could be responsible. The differnce betweent he Pill and injection is that the Pill contains oestrogen and progesterone, while the injectable has progesterone only. The IUCD does not have hormones.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/19

The injectable could be responsible. The differnce betweent he Pill and injection is that the Pill contains oestrogen and progesterone, while the injectable has progesterone only. The IUCD does not have hormones.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement